Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (221 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2003-12-31
Absolutely Continuous Functions of Several Variables and Quasiconformal MappingsStanislav Hencl (1) Charles University, Prague, Czech Republic
We prove that functions with bounded n-variation and n-absolutely continuous functions of n-variables in the sense introduced previously by the author [Fund. Math. 173 (2002) 175--189] are stable under quasiconformal mappings. The class of quasiconformal mappings is the best possible since every homeomorphism which induces a bounded operator between BVn spaces is a quasiconformal mapping.
Keywords: Absolute continuity in several variables, quasiconformal maps
Hencl Stanislav: Absolutely Continuous Functions of Several Variables and Quasiconformal Mappings. Z. Anal. Anwend. 22 (2003), 767-778. doi: 10.4171/ZAA/1172